Integral representations of functions holomorphic in polycircular regions
Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_1_a0,
author = {L. A. Aizenberg},
title = {Integral representations of functions holomorphic in polycircular regions},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1961},
volume = {138},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a0/}
}
L. A. Aizenberg. Integral representations of functions holomorphic in polycircular regions. Doklady Akademii Nauk, Tome 138 (1961) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1961_138_1_a0/